Alert archive / California / Hazardous Seas Warnings in 2017
Hazardous Seas Warning 14, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Apr 7, 2017, 3:25 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2017, 3:25 PM PDT (22:25 UTC)
- Expired
- Apr 8, 2017, 9:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
375 WHUS76 KEKA 072225 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 325 PM PDT FRI APR 7 2017 PZZ450-470-080630- /O.EXP.KEKA.GL.W.0025.000000T0000Z-170407T2200Z/ /O.NEW.KEKA.SE.W.0014.170407T2225Z-170408T0400Z/ /O.NEW.KEKA.SC.Y.0046.170407T2225Z-170408T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 325 PM PDT FRI APR 7 2017 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...SW 10 TO 20 KT...BECOMING SW 5 TO 15 KT ON SATURDAY. STRONGER GUSTS TO 30 KT POSSIBLE OFFSHORE AND NEAR POINT SAINT GEORGE THIS EVENING. * SEAS...LARGE SW SEAS AROUND 15 TO 19 FT AROUND 12 SECONDS...SUBSIDING TO 14 TO 17 FT TONIGHT...THEN BECOMING W 9 TO 10 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-080630- /O.EXP.KEKA.SE.W.0013.000000T0000Z-170407T2200Z/ /O.UPG.KEKA.SC.Y.0045.000000T0000Z-170408T2200Z/ /O.NEW.KEKA.SE.W.0014.170407T2225Z-170408T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 325 PM PDT FRI APR 7 2017 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...BECOMING W-NW 5 TO 15 KT TONIGHT. * SEAS...LARGE SEAS AROUND SW 15 TO 18 FT AROUND 13 SECONDS...SUBSIDING TO 14 TO 16 FT TONIGHT...THEN BECOMING 9 TO 11 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
4 follow-up statements
477 WHUS76 KEKA 080135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 635 PM PDT FRI APR 7 2017 PZZ450-470-080945- /O.CAN.KEKA.SC.Y.0046.000000T0000Z-170408T2200Z/ /O.CON.KEKA.SE.W.0014.000000T0000Z-170408T0400Z/ /O.NEW.KEKA.SC.Y.0047.170408T0400Z-170408T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 635 PM PDT FRI APR 7 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...SW 10 TO 20 KT...BECOMING SW 5 TO 15 KT ON SATURDAY. STRONGER GUSTS TO 30 KT POSSIBLE OFFSHORE AND NEAR POINT SAINT GEORGE THIS EVENING. * SEAS...LARGE SW SEAS AROUND 15 TO 19 FT AROUND 12 SECONDS... SUBSIDING TO 14 TO 17 FT TONIGHT...THEN BECOMING W 9 TO 10 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-080400- /O.CON.KEKA.SE.W.0014.000000T0000Z-170408T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 635 PM PDT FRI APR 7 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...BECOMING WEST NORTHWEST 5 TO 15 KT TONIGHT. * SEAS...LARGE SEAS SW 15 TO 18 FT AROUND 13 SECONDS... SUBSIDING TO 14 TO 16 FT TONIGHT...THEN BECOMING 9 TO 11 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
345 WHUS76 KEKA 080355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT FRI APR 7 2017 PZZ450-470-081200- /O.EXT.KEKA.SE.W.0014.000000T0000Z-170408T1200Z/ /O.EXT.KEKA.SC.Y.0047.170408T1200Z-170408T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PDT FRI APR 7 2017 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 3 PM PDT SATURDAY... * WINDS...SW 10 TO 20 KT...BECOMING SW 5 TO 15 KT ON SATURDAY. STRONGER GUSTS TO 30 KT POSSIBLE OFFSHORE AND NEAR POINT SAINT GEORGE THIS EVENING. * SEAS...LARGE SW SEAS AROUND 15 TO 19 FT AROUND 12 SECONDS... SUBSIDING TO 14 TO 17 FT TONIGHT...THEN BECOMING W 9 TO 10 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-081200- /O.EXT.KEKA.SE.W.0014.000000T0000Z-170408T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PDT FRI APR 7 2017 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...BECOMING WEST NORTHWEST 5 TO 15 KT TONIGHT. * SEAS...LARGE SEAS SW 15 TO 18 FT AROUND 13 SECONDS... SUBSIDING TO 14 TO 16 FT TONIGHT...THEN BECOMING 9 TO 11 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
539 WHUS76 KEKA 080944 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 AM PDT SAT APR 8 2017 PZZ450-470-081745- /O.EXT.KEKA.SE.W.0014.000000T0000Z-170408T1600Z/ /O.EXT.KEKA.SC.Y.0047.170408T1600Z-170408T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 AM PDT SAT APR 8 2017 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WINDS...SW 10 TO 20 KT...BECOMING SW 5 TO 15 KT ON SATURDAY. STRONGER GUSTS TO 30 KT POSSIBLE OFFSHORE AND NEAR POINT SAINT GEORGE THIS EVENING. * SEAS...LARGE SW SEAS AROUND 15 TO 19 FT AROUND 12 SECONDS... SUBSIDING TO 14 TO 17 FT TONIGHT...THEN BECOMING W 9 TO 10 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-081745- /O.EXT.KEKA.SE.W.0014.000000T0000Z-170408T1600Z/ /O.EXB.KEKA.SC.Y.0047.170408T1600Z-170408T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 AM PDT SAT APR 8 2017 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS...SW 10 TO 20 KT...BECOMING SW 5 TO 15 KT ON SATURDAY. STRONGER GUSTS TO 30 KT POSSIBLE OFFSHORE AND NEAR POINT SAINT GEORGE THIS EVENING. * SEAS...LARGE SW SEAS AROUND 15 TO 19 FT AROUND 12 SECONDS... SUBSIDING TO 14 TO 17 FT TONIGHT...THEN BECOMING W 9 TO 10 FT AT 11 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
039 WHUS76 KEKA 081601 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 AM PDT SAT APR 8 2017 PZZ450-455-470-475-082200- /O.EXP.KEKA.SE.W.0014.000000T0000Z-170408T1600Z/ /O.CON.KEKA.SC.Y.0047.000000T0000Z-170408T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 AM PDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WINDS...LIGHT VARIED WINDS THIS MORNING BECOMING ONSHORE THIS AFTERNOON. ANOTHER FRONTAL BOUNDARY WILL BRING INCREASING SOUTH WINDS FOR SUNDAY. * SEAS...WEST WAVES AROUND 12 FT AT 11 SECONDS WILL SUBSIDE THROUGH TONIGHT. THEN STEEP WIND DRIVEN WAVES WILL DEVELOP WITH THE NEXT FRONTAL BOUNDARY ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 7, 5:05 AM PDT, 10 hours 20 minutes earlier.
Area forecast discussion, Apr 7, 5:05 AM PDT, 10 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
505 AM PDT Fri Apr 7 2017
.SYNOPSIS...Showers will continue across the area today and
tomorrow. This will bring snow to the higher elevations of the
interior. Clearing skies will lead to cold temperatures Sunday
morning. Additional weather will bring rain periodically next
week.
&&
.DISCUSSION...A strong area of low pressure off the Oregon coast
is rapidly moving off to the north but it is still bring gusty
winds and strong showers to our area this morning. There is 300 to
400 j/kg of cape over our northern waters and Humboldt and Del
Norte counties. These showers will weaken and diminish by mid to
late morning. Some showers will linger this afternoon, but these
will mainly be over the inland areas. Snow levels are expected to
be around 4000 to 5000 feet today. The strong winds will diminish
slowly this morning as well. The wind advisories in the north look
on track to end at 8am, although farther south they may need to
be ended a bit earlier.
Late this afternoon/evening another wave moving around the bottom
of the trough will bring additional rain and some wind to the
area. A colder airmass is also expected this system as well. This
will drop snow levels to 2500 to 3000 feet tonight. There is still
some discrepancies on where the heaviest precip will be, but went
ahead and issued a winter weather advisory for areas of Humboldt,
Del Norte, and Trinity counties above 3000 feet. Confidence is low
on the snow level as the heaviest snow looks to fall in the
evening and at the same time snow levels are falling. Timing this
will be tricky. Late Friday night into Saturday the upper level
trough moves overhead. This will drop snow levels down a bit more,
possibly as low as 2000 feet in the heaviest showers. Models have
backed off on the QPF, but there is still a few hundred j/kg of
cape and lapse rates 8C/KM so the models may be underdoing the QPF
amounts. Thunderstorms and small hail are still possible, but
confidence is low so didn't add them to the forecast. Showers
will taper off in the afternoon.
Saturday night into Sunday looks to be the coldest night with a
shortwave ridge building over the area. Confidence is low on
exactly how cold it will be due to lingering cloud cover. For now
it looks like Mendocino county will clear out and may see
widespread freezing temperatures in the inland area and frost near
the coast. There is still a chance fog could form due to the
recent rainfall so this will need to be monitored as it gets
closer. Farther north may see near freezing temperatures assuming
it doesn't clear out.
Mainly dry weather is expected for much of the day on Sunday, but
the next system moves in Sunday afternoon in the north and spreads
south overnight. Rainfall amounts and winds look modest with snow
levels around 4000 to 4500 feet. Monday showers will diminish
although there still some model discrepancies in how quickly this
will happen. The ECMWF holds onto showers longer.
Midweek models are showing another system moving into the area. It
has the potential to be a strong system, but there are still some
big timing and strength differences between the Ecmwf and GFS.
Both models do show a fairly deep upper level low approaching the
area early Thursday but there are still big differences in the
details. MKK
&&
.AVIATION...MVFR to VFR conditions and moderate and gusty winds
will continue at KCEC, KACV and KUKI today. The lower conditions
will be due to reduced ceilings and/or visibilities. Showers will
move across the region at times today. The winds will diminish
this evening becoming light overnight tonight at KCEC, KACV and
KUKI.
&&
.MARINE...A strong offshore low pressure system will continue
propagating north northeastward toward the southern Canadian coast
today. An associated cold front moved across the waters overnight
increasing the winds and seas. The winds and seas will gradually
decrease today and Saturday. A storm warning will continue across
the northern outer waters through early this morning. A gale
warning is likely across the northern outer waters late this
morning and this afternoon due to elevated winds. Large steep Seas
will continue across the northern outer waters through tonight.
Gale warnings will continue in effect across the southern waters
and northern near shore waters through this afternoon. Winds and
steep seas will gradually diminish today and Saturday as a weak
high pressure ridge briefly builds across the region. A weak
dissipating cold front will move across the waters early Monday
increasing southerly winds on Sunday in advance of the front. Seas
will increase on Monday in response to the elevated winds.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...CA...Wind Advisory until 8 AM PDT this morning for CAZ103>113.
Winter Weather Advisory from 5 PM this afternoon to 11 AM PDT
Saturday for CAZ102-105>108.
High Wind Warning until 8 AM PDT this morning for CAZ101.
Wind Advisory until 11 AM PDT this morning for CAZ101-102.
High Surf Advisory from 9 AM this morning to 4 PM PDT this
afternoon for CAZ101-103-104.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 5 PM PDT this afternoon for PZZ450.
Storm Warning until 9 AM PDT this morning for PZZ470.
Gale Warning until 4 PM PDT this afternoon for PZZ455-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Apr 7, 8:39 AM PDT, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 839 AM PDT Fri Apr 7 2017 CAZ101-081545- Coastal Del Norte- 839 AM PDT Fri Apr 7 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory IS CURRENTLY IN EFFECT. A High Surf Advisory IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small hail is possible Saturday morning. Widespread freezing temperatures are possible Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-081545- Del Norte Interior- 839 AM PDT Fri Apr 7 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory IS CURRENTLY IN EFFECT. A Winter Weather Advisory IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Winter Weather Advisory IS CURRENTLY IN EFFECT. Small hail is possible Saturday morning. Snow levels will fall to around 3000 feet by Saturday. Widespread freezing temperatures are possible Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105>108-081545- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity- 839 AM PDT Fri Apr 7 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Winter Weather Advisory IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Winter Weather Advisory IS CURRENTLY IN EFFECT. Small hail is possible Saturday morning. Widespread freezing temperatures are possible Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-104-081545- Northern Humboldt Coast-Southwestern Humboldt- 839 AM PDT Fri Apr 7 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A High Surf Advisory IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small hail is possible Saturday morning. Widespread freezing temperatures are possible for interior locations Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109>113-081545- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 839 AM PDT Fri Apr 7 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Widespread freezing temperatures are possible Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 7, 10:29 AM PDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1029 AM PDT FRI APR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM NON-TSTM WND GST 3 NW CRESCENT CITY 41.78N 124.24W
04/07/2017 M71 MPH DEL NORTE CA ASOS
&&
JMGLocal storm report, Apr 7, 10:35 AM PDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1035 AM PDT FRI APR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM NON-TSTM WND GST 1 SW ARCATA ARPT 40.97N 124.11W
04/07/2017 M46 MPH HUMBOLDT CA ASOS
&&
JMGLocal storm report, Apr 7, 10:36 AM PDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1036 AM PDT FRI APR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM NON-TSTM WND GST 1 S ROHNERVILLE 40.56N 124.13W
04/07/2017 M47 MPH HUMBOLDT CA PUBLIC
&&
JMGLocal storm report, Apr 7, 10:37 AM PDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1037 AM PDT FRI APR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM NON-TSTM WND GST 1 S ROHNERVILLE 40.56N 124.13W
04/07/2017 M47 MPH HUMBOLDT CA PUBLIC
&&The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:19 PM PDT | Winter Weather Advisory | EKA | 8 hr | |
| Apr 7, 12:13 AM PDT | Special Weather Statement | EKA | Humboldt | 32 min |
| Apr 7, 12:42 AM PDT | Special Weather Statement | EKA | Humboldt | 33 min |
| Apr 7, 1:04 AM PDT | Special Weather Statement | EKA | Humboldt | 26 min |
| Apr 7, 1:21 AM PDT | Special Weather Statement | EKA | Del Norte | 24 min |
| Apr 7, 1:42 AM PDT | Special Weather Statement | EKA | Humboldt | 33 min |
| Apr 7, 2:07 AM PDT | Special Weather Statement | EKA | Del Norte | 23 min |
| Apr 7, 2:24 AM PDT | Special Weather Statement | EKA | Del Norte | 36 min |
| Apr 7, 2:45 AM PDT | Special Weather Statement | EKA | Humboldt | 30 min |
| Apr 7, 3:23 AM PDT | Special Weather Statement | EKA | Del Norte | 22 min |
| Apr 7, 4:13 AM PDT | Winter Weather Advisory | EKA | Del Norte, Humboldt, Mendocino, Trinity | 31 hr |
| Apr 7, 6:29 AM PDT | Special Weather Statement | EKA | Del Norte | 16 min |
| Apr 7, 9:20 AM PDT | Small Craft Advisory | EKA | 6 hr | |
| Apr 7, 9:20 AM PDT | Hazardous Seas Warning | EKA | 6 hr | |
| Apr 7, 3:25 PM PDT | Small Craft Advisory | EKA | 3 hr |
Nearby
Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.